# SDR UPS03840183

- Difficulty date: January 31, 2003
- Submitted: February 19, 2003
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- Aircraft time: 78,322 hours, 26,030 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  STATION 1720 LONG 14R IS CRACKED.  REMOVED CRACKED LONGERON, FABRICATED AND INSTALLED REPLACEMENT SECTION OF LONGERON AND INSTALLED REPAIR SPLICES IAW SRM 53-2-2 FIG 10 AND 11.
